A 24-year-old female asked:
i have a question about tubal ligation?i had one done in march and since may i've had severe abdomen pain, periods last 1day.i need advice
2 doctor answers
Dr. Addagada Rao answered
55 years experience General Surgery
Most likely: Some adhesions formed that is causing your pain , see your surgeon, and most of the time psi will disappear with in couple of months.
Answered on Feb 12, 2014
Dr. Crystal Twynham answered
32 years experience General Surgery
Fallopian tube pain: When fallopian tubes are "tied" or "ligated" there's no longer a connection from uterus into the pelvis. Many women bleed not only out their vagina from periods, but also into the pelvis, by menstrual blood passing backwards through the tube into the pelvis. After tubal ligation, this can't happen, the tube stretches, and pain occurs. Many women find relief with hot baths, ibuprofen, and rest.
Answered on Feb 21, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!